# SDR DALA2025021301117

- Difficulty date: February 11, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 75,068 hours, 30,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0806808) CORROSION ON FLOOR FITTINGS (4 EAS) AT CLOSET. FLOOR FITTING DOUBLERS (3 EAS) AT CLOSET WERE REPLACED PER PRI 624053-14 REV 0 AND ER/A 624053-14 REV. ORIGINAL SECTION I: PERMANENT REPAIR. AND FLOOR FITTING DOUBLER (1 EA) AND FLOOR FITTINGS (4 EAS) AT CLOSET WERE REPLACED PER SAFRAN CMM 25-32-28.
